# SDR AALA971036

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 979-999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUD STRINGER SPLICE FROM STATION 979 TO 999 HAS SURFACE CORROSION AT STRINGER 52.  INSTALLED NEW STRINGER SPLICE AS PER SRM 53-10-00.  (M)
